# SDR BAQA093002

- Difficulty date: February 20, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N912KY
- Make and model: Aerosp AS 355F
- Aircraft serial: 5500
- Aircraft time: 5,299 hours
- Engine: Allsn 250C20
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: D120P2T
- Part serial: 40500
- Condition: Out Of Tolerance
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCODER UNIT IS OUT OF TOLERANCE. REPLACED WITH SERVICABLE UNIT (S/N 33768) 03/02/2004
